Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 16, 2015, 3:47 PM CDT for Holmes County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2015, 3:47 PM CDT (20:47 UTC)
- Expired
- Apr 16, 2015, 6:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:15 PM CDT | FLASH FLOOD | Tchula, MS | WATER COVERING A FEW ROADS AND PART OF THE HIGHWAY IN TCHULA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1383 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
643
WGUS54 KJAN 162047
FFWJAN
MSC051-162345-
/O.NEW.KJAN.FF.W.0012.150416T2047Z-150416T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 645 PM CDT
* AT 347 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
THORNTON...TCHULA...TOLARVILLE...COXBURG AND HOWARD.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3323 9007 3299 9020 3305 9036 3329 9027
$$
DL1 follow-up statement
779 WGUS74 KJAN 162223 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 523 PM CDT THU APR 16 2015 MSC051-162233- /O.CAN.KJAN.FF.W.0012.000000T0000Z-150416T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOLMES MS- 523 PM CDT THU APR 16 2015 ...THE FLASH FLOOD WARNING FOR WESTERN HOLMES COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3323 9007 3299 9020 3305 9036 3329 9027 $$ DL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 3:10 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 16, 3:10 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT THU APR 16 2015 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...COUPLED UPPER LEVEL JET CURRENTLY ALLOWING THE DEVEOLPMENT OF WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY FROM SOUTHEAST TEXAS INTO MISSISSIPPI. EXPECT STORMS TO CONTINUE TO INCREASE IN COVERAGE AND INTENSITY LATE THIS AFTERNOON AND EVENING. HEAVY RAINFALL WILL BE A CONCERN AND A SEVERE STORM IS ALSO POSSIBLE. BOTH HAZARDS MAY BE ENHANCED BY WHAT APPEARS TO BE AN MCV DEVELOPING OVER SOUTHWEST MISSISSIPPI AND A BOUNDARY EXTENDING FROM NORTHEAST LOUISIANA TO AROUND OXFORD. THIS ACTIVITY WILL CONTINUE WELL INTO THE EVENING HOURS AS THE JETS AND MOISTURE REMAIN IN PLACE. LATER TONIGHT AND INTO FRIDAY...WILL HAVE TO WATCH THE ACTIVITY FURTHER WEST ACROSS TEXAS. STORMS MAY SURVIVE AND MOVE INTO OUR AREA OR MCVS MAY SURVIVE AND CAUSE REFORMATION OF STORMS IN THE VERY MOIST AND UNSTABLE ENVIRONMENT. MODELS PROG A MORE SUBSTANTIAL WAVE TO MOVE ACROSS THE AREA ON SATURDAY. HIGH PRECIPITABLE WATER VALUES AND MODERATE INSTABILITY WILL AGAIN LEAD TO SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL PRIMARILY OVER SOUTHERN PORTIONS OF THE FORECAST AREA. /SW/ SUNDAY INTO SUNDAY NIGHT...AFTER A ACTIVE CONVECTIVE PERIOD...THE ATMOSPHERE WILL QUICKLY RECOVER AND SETUP A TOTALLY DIFFERENT THERMODYNAMIC PROFILE FOR SUNDAY. AS DEEP MOISTURE EXITS EAST BY EARLY SUNDAY...COLDER TEMPS ALOFT (-15C) WILL SPREAD EAST. THIS WILL COMBINE WITH WARMING LOW LEVELS TO SUPPORT A VERY STEEP LAPSE RATE ENVIRONMENT. VERTICAL TOTALS OF 29-30C WILL EXIST ALONG WITH H7-H5 LAPSE RATES AROUND 7.5 C/KM. THIS WILL SUPPORT SBCAPE VALUES OF 2500-3000 J/KG. OVERALL...THE ATMOSPHERIC COLUMN WILL BE A BIT DRY (PW'S 1.2 INCH) WITH A WEAK CAP IN PLACE. THE OVERALL FLOW ALOFT WILL NOT BE OVERLY FAST BUT CYCLONIC AND CONTAINING A FEW SPOKES OF ENERGY AND LIFT. GUIDANCE FROM THE EURO/GFS/CANADIAN ARE ALL IN SOLID AGREEMENT ON THIS SETUP AND EACH INDICATE SOME CONVECTIVE DEVELOPMENT THROUGH AN EXTENDED WINDOW FROM AT LEAST MIDDAY INTO LATE EVENING. DUE TO THE CAP AND GENERAL DRYNESS OF THE ATMOSPHERE...EXPECTATIONS ARE FOR MORE ISO/SCT TYPE STORMS AND OF SUPERCELL MODE. THE VOLATILE SETUP OF THE ENVIRONMENT WILL SUPPORT ROBUST UPDRAFTS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. AT THIS TIME...ENOUGH UNCERTAINTY EXISTS IN EVOLUTION TO NOT GET TOO AGGRESSIVE WITH THE OUTLOOK. HOWEVER...MULTIPLE INGREDIENTS ARE IN PLACE FOR AT LEAST GOLF BALL SIZED HAIL AND DAMAGING WINDS. THE POTENTIAL OF TORNADOES IS NON- ZERO...BUT APPEARS TO LOW AT THIS TIME TO INCLUDE IN THE OUTLOOK. DUE TO THIS...WILL INTRODUCE AN OUTLOOK FOR SUNDAY WITH HIGHER CONFIDENCE ACROSS THE NORTHERN 2/3RDS TO RECEIVED SVR STORMS. AN UPDATE TO THE OUTLOOK MAY BE WARRANTED IF CONFIDENCE INCREASES IN THE POTENTIAL FOR LARGER HAIL. /CME/ .LONG TERM...MONDAY THROUGH THURSDAY...DRIER AIR WILL FILTER INTO THE REGION EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE CWA FROM THE NORTHWEST. THIS CURRENTLY LOOKS TO LEAD TO A DRY PERIOD FOR MONDAY AND TUESDAY. RAIN CHANCES COULD CREEP BACK INTO THE FORECAST FOR THE MIDDLE OF THE WORK WEEK AS WARM ADVECTION ENSUES AT THE SURFACE. ALOFT... WHILE OUR FLOW ALOFT BECOMES MORE ZONAL...A SERIES OF UPPER LEVEL DISTURBANCES SHIFTING EAST THROUGH THE REGION COULD CAUSE SOME RAIN TO DEVELOP ACROSS FORECAST AREA. /19/SW/ && .AVIATION...INCREASING TSRA THIS PM WILL BRING CONDITIONS DOWN TO IFR/MVFR. PREVAILING MVFR CONDITIONS WILL RETURN AFTER 17/00Z WITH IFR CIGS/VSBYS AROUND HBG AFTER 17/06Z. VSBYS IN FOG ELSEWHERE WILL NOT BE AS BIG OF A PROBLEM WITH NO WORSE THAN MVFR EXPECTED./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 64 77 64 77 / 64 63 47 82 MERIDIAN 64 78 63 76 / 73 64 41 79 VICKSBURG 65 78 65 77 / 56 60 56 81 HATTIESBURG 65 80 65 78 / 70 65 40 75 NATCHEZ 64 79 66 76 / 56 61 64 82 GREENVILLE 64 77 64 75 / 49 53 44 83 GREENWOOD 64 78 63 76 / 57 56 39 81 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 16, 1:54 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 154 PM CDT THU APR 16 2015 ARZ074-075-MSZ018-019-034-171900- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON- 154 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY CONFIDENCE IS INCREASING IN SEVERE STORMS ON SUNDAY AS A POTENT UPPER LEVEL SYSTEM COMBINES WITH INCREASING INSTABILITY. SEVERE STORMS WITH LARGE HAIL TO AT LEAST GOLF BALL SIZE AND DAMAGING WINDS ARE EXPECTED. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY THROUGH SUNDAY NIGHT. LAZ007>009-015-016-023>026-MSZ025>033-035>066-072>074-171900- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 154 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED TO NUMEROUS SLOW MOVING THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH MID EVENING. QUARTER SIZE HAIL...DAMAGING WINDS TO 60 MPH AND FLASH FLOODING WILL ALL BE POSSIBLE WITH THESE STORMS. THE ACTIVITY SHOULD DIMINISH BY 10 PM. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING. BRIEF TORNADOES...DAMAGING WINDS AND FLASH FLOODING WILL BE THE PRIMARY SEVERE WEATHER HAZARDS ASSOCIATED WITH THE STRONGEST STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) HIGHER CONFIDENCE EXISTS IN SEVERE STORMS ON SUNDAY AS A POTENT UPPER LEVEL SYSTEM COMBINES WITH INCREASING INSTABILITY. SEVERE STORMS WITH LARGE HAIL TO AT LEAST GOLF BALL SIZE AND DAMAGING WINDS ARE EXPECTED. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND SATURDAY THROUGH SUNDAY NIGHT. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 16, 3:22 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 322 PM CDT THU APR 16 2015 MSZ040-162045- ISSAQUENA MS- 322 PM CDT THU APR 16 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ISSAQUENA COUNTY UNTIL 345 PM CDT... AT 321 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER GRACE...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL ISSAQUENA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3301 9100 3301 9091 3294 9091 3294 9100 TIME...MOT...LOC 2021Z 245DEG 10KT 3298 9095 DL
Special weather statement, Apr 16, 3:27 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT THU APR 16 2015
MSZ036-162100-
HOLMES MS-
327 PM CDT THU APR 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HOLMES COUNTY UNTIL
400 PM CDT...
AT 327 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER THORNTON...MOVING NORTH AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
THORNTON AND TOLARVILLE AROUND 330 PM CDT.
LAT...LON 3311 9013 3299 9023 3303 9037 3310 9035
3311 9035 3313 9034 3314 9033
TIME...MOT...LOC 2027Z 199DEG 7KT 3306 9028
DLLocal storm report, Apr 16, 3:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL ANGUILLA 32.97N 90.83W
04/16/2015 E0.75 INCH SHARKEY MS PUBLIC
&&
CMESpecial weather statement, Apr 16, 3:38 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 338 PM CDT THU APR 16 2015 MSZ031-162100- LOWNDES MS- 338 PM CDT THU APR 16 2015 ...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN OVER EASTERN LOWNDES COUNTY... AT 337 PM CDT...METEOROLOGISTS WERE TRACKING THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR NEW HOPE. THIS MAY PRODUCED LOCALIZED FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3329 8830 3329 8846 3367 8837 3366 8826 TIME...MOT...LOC 2037Z 315DEG 3KT 3346 8835 DL
Local storm report, Apr 16, 3:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL ANGUILLA 32.97N 90.83W
04/16/2015 E0.88 INCH SHARKEY MS PUBLIC
&&
CMESpecial weather statement, Apr 16, 3:46 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT THU APR 16 2015
MSZ034-162115-
WASHINGTON MS-
346 PM CDT THU APR 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON COUNTY
UNTIL 415 PM CDT...
AT 345 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOLLANDALE...MOVING NORTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ESTILL AROUND 400 PM CDT.
DARLOVE AROUND 405 PM CDT.
LAT...LON 3323 9073 3323 9072 3321 9070 3321 9069
3310 9071 3310 9091 3326 9091 3326 9073
TIME...MOT...LOC 2045Z 188DEG 16KT 3315 9080
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:04 PM CDT | Special Weather Statement | JAN | Hinds | 26 min |
| Apr 15, 7:10 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 65 min |
| Apr 15, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 43 min |
| Apr 15, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 40 min |
| Apr 15, 7:51 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 39 min |
| Apr 15, 8:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 38 min |
| Apr 15, 8:32 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
| Apr 15, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott | 45 min |
| Apr 15, 9:24 PM CDT | Special Weather Statement | JAN | Scott | 36 min |
| Apr 16, 12:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Apr 16, 1:42 PM CDT | Special Weather Statement | JAN | Madison | 33 min |
| Apr 16, 2:35 PM CDT | Special Weather Statement | JAN | Yazoo | 25 min |
| Apr 16, 2:46 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Apr 16, 2:48 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey | 42 min |
| Apr 16, 3:08 PM CDT | Special Weather Statement | JAN | Holmes | 37 min |
| Apr 16, 3:22 PM CDT | Special Weather Statement | JAN | Sharkey | 23 min |
| Apr 16, 3:27 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Apr 16, 3:38 PM CDT | Special Weather Statement | JAN | Lowndes | 22 min |
| Apr 16, 3:46 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| Apr 16, 4:08 PM CDT | Special Weather Statement | JAN | Washington | 37 min |
| Apr 16, 4:23 PM CDT | Special Weather Statement | JAN | Clay | 37 min |
| Apr 16, 4:39 PM CDT | Special Weather Statement | JAN | Leflore | 36 min |
| Apr 16, 4:43 PM CDT | Special Weather Statement | JAN | Clay | 32 min |
| Apr 16, 5:07 PM CDT | Special Weather Statement | JAN | Kemper | 23 min |
| Apr 16, 5:16 PM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Apr 16, 5:20 PM CDT | Special Weather Statement | JAN | Jefferson | 25 min |
| Apr 16, 5:35 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Apr 16, 5:39 PM CDT | Special Weather Statement | JAN | Lowndes | 36 min |
| Apr 16, 6:29 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Apr 16, 6:34 PM CDT | Special Weather Statement | JAN | Lowndes | 26 min |
| Apr 16, 6:46 PM CDT | Special Weather Statement | JAN | Oktibbeha | 29 min |
| Apr 16, 6:54 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.